# SDR SWAA042184

- Difficulty date: July 31, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 57,311 hours, 47,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
